# SDR IPXA10558875

- Difficulty date: March 4, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 652533414
- Condition: Misrepaired
- Location: Bs 595-601 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  FUSELAGE SKIN REPAIR SURVEY SEQUENCE NR 408-F1-04 AT BS 595 TO BS 601, STR 9L REQUIRES VALIDATION AND REINSPECTION REQUIREMENTS.     REPAIRED IAW ATS ER 10-1909.
